| Model Number |
CL-543 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when they opened the pack onto the sterile field during a bilateral total knee arthroplasty, they noticed that there were 2 needles in the pack which supposed to be only 1.They used a new suture to complete the case.There was no patient injury.